# SDR ERHA20200805673

- Difficulty date: July 31, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125KT
- Make and model: Cessna A185F
- Aircraft serial: 18503494
- Aircraft time: 16,109 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 07120391
- Part serial: NSN
- Condition: Cracked
- Location: Tailwheel
- Part time: 16,109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE DISCOVERED IN BOTH LH AND RH TAILWHEEL STEERING BELLCRANK BRACKETS DURING ROUTINE INSPECTION. PN-0712039-1. THESE BRACKETS HOLD THE BELLCRANK THAT COMBINES THE INPUT FOR AIR RUDDER AND TAIL WHEEL STEERING. CRACKS ORIGINATED IN BOTH BRACKETS FROM THE INBOARD ATTACH BOLT HOLE. THESE BRACKETS WERE BOTH REPLACED WITH NEW CESSNA BRACKETS PN-0712039-1.  METAL FATIGUE IS SUSPECTED. NO HIDDEN DAMAGE WAS NOTED WHEN THE OLD BRACKETS WERE REMOVED.
